# SDR UPS05845121

- Difficulty date: July 16, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537271N
- Condition: Corroded
- Location: Fs1395-1445
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 UPON REMOVAL OF D-PIT SCUFF PLATE TO FOM FOR NDT INSPECTION TO COMPLY WITH EO DC8-5330-20206 FOUND CORROSION ON FUSELAGE SKIN FS 1395 TO 1445 L34R-L32R.  REMOVED AND REPLACED FUSELAGE SKIN AT STA 1395-1445 L34R-L32R IAW SRM 51-1-21, 51-1-20D AND DWG 65615372.
